| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2; -9.00 diopter implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The patient experienced low vaulting.On 15-jan-2024 the lens was exchanged with a longer length lens and this resolved the problem.The cause of the event was reported as other and unknown.